Hail, Auglaize
- When
- May 30, 2:34 PM EST to 2:38 PM EST
- Where
- Auglaize County, St Marys
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.533, -84.383
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at May 30, 12:40 PM EST, 1 hour 54 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 140 PM EDT TUE MAY 30 2006 .AVIATION /18Z-18Z/... NOT MUCH CHANGE IN FCST THINKING WITH RIDGE CONTINUING TO DOMINATE ERN US...AND MOVING SLIGHTLY EWRD. MAIN FCST ISSUE IS THE AIRMASS TSRA ACTIVITY WHICH HAS DEVELOPED ACROSS WESTERN CWA. ADDED VCTS TO WESTERN SITES...AND LEFT CMH/LCK WITH CB FOR NOW...AS WEAK FORCING APPEARS FOCUSED ACROSS WRN OH/IN THIS AFTERNOON. GOING WITH PERSISTENCE OVERNIGHT W TEMPO BR AT MOST SITES...AND TEMPO 1SM AT LUK. OTHERWISE LOOK FOR A REPEAT PERFORMANCE OF BUILDING CU AND DEVELOPING SCT TSRA TOWARD 15-18Z TOMORROW. DPH && .PREV DISCUSSION... /ISSUED 1047 AM EDT TUE MAY 30 2006/ SHORT TERM /REST OF TODAY/... CURRENT SURFACE MAP DEPICTS HIGH PRESSURE ACROSS THE EASTERN US. UPPER LEVEL RIDGE WAS STRETCHED ACROSS THE EASTERN US AS WELL. WEAK VORT MAX WAS LOCATED ACROSS NORTHWEST OHIO...THIS WAS TRIGGERING A FEW SHOWERS AND THUNDERSTORMS THIS MORNING. A BIT MORE INSTABILITY EXISTS TODAY THAN IN THE PAST FEW DAYS...BUT COVERAGE SHOULD STILL BE WIDELY SCATTERED. CURRENT FORECAST HAS 30 POPS ACROSS THE WEST AND 20 ACROSS THE EAST. CURRENT FORECAST HAS HIGH TEMPS AROUND 90 THIS AFTERNOON. THIS LOOKS REASONABLE. NO CHANGES PLANNED AT THIS TIME. RLG PREV DISCUSSION... /ISSUED 801 AM EDT TUE MAY 30 2006/ SHORT TERM /REST OF TODAY/... QUICK UPDATE TO ADD SHOWERS AND THUNDERSTORMS THIS MORNING BASED ON RADAR TRENDS. PREV DISCUSSION... /ISSUED 640 AM EDT TUE MAY 30 2006/ SHORT TERM /TODAY THROUGH FRIDAY/... UPPER RIDGE IS BEGINNING TO BREAK DOWN AS A BROAD TROUGH ENTERS THE NORTHERN PLAINS. TROUGH WILL BECOME MORE AMPLIFIED AS IT ENTERS THE OHIO VALLEY. TROUGH AXIS IS PROGGED TO BE NEAR ILN 12Z FRIDAY. AT THE SURFACE...WARM HUMID SOUTHERLY FLOW WILL PERSIST WITH HIGH PRESSURE SITTING ALONG THE ATLANTIC COAST. A SLOW MOVING COLD FRONT AHEAD OF THE UPPER TROUGH WILL MOVE CLOSER TO THE REGION TODAY AND WEDNESDAY BEFORE MOVING THROUGH ON THURSDAY. KEPT CHANCE POPS TODAY AND WEDNESDAY DURING THE DAY. LOWERED NIGHTTIME POPS AS IT APPEARS SOLAR HEATING AND NOT FORCING WILL BE THE MAIN FACTOR IN THUNDERSTORM DEVELOPMENT UNTIL THE FRONT ARRIVES. KEPT LIKELY POPS FOR FRONTAL PASSAGE THURSDAY. LOWERED POPS TO 14% BY 12Z FRIDAY SINCE MODELS SHOW THE FRONT WELL TO THE EAST. MADE SMALL ADJUSTMENTS TO TEMPERATURE FORECAST. LOWERED OVERNIGHT LOWS SLIGHTLY TONIGHT AND WEDNESDAY NIGHT. RAISED WEDNESDAY A BIT BUT KEPT JUST BELOW MAV GUIDANCE. CONIGLIO PREV DISCUSSION... /ISSUED 341 PM EDT MON MAY 29 2006/ LONG TERM /WEDNESDAY THROUGH MONDAY/... MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE GENERAL PATTERN. HOWEVER...GFS SEEMS TO BE THE QUICKEST WITH MOVING UPPER AND SURFACE TROF THROUGH ON THURSDAY. ECMWF AND HPC TAKES THE FRONT THROUGH MORE GRADUALLY AND LINGERS THREAT OF THUNDERSTORMS INTO FRIDAY. THIS UPPER TROF AT THE END OF THE WEEK WILL BRING A WEATHER PATTERN CHANGE AS UPPER FLOW WILL GO FROM A STRONG RIDGE TO NW FLOW FOR THE REST OF EXTENDED. AS OF NOW IT LOOKS LIKE THE NW FLOW WILL KEEP CONDITIONS DRY OVER FA. THURSDAY AND PERHAPS FRIDAY...STORMS COULD BE ON THE STRONG TO SEVERE SIDE AS HOT AND MOIST AIRMASS IS DISPLACED BY COOLER AIR. AS FOR WEDNESDAY PULSE STORMS CAN BE EXPECTED AS MODERATE INSTABILITY...WEAK FORCING AND LIGHT WIND FLOW IS EXPECTED. THIS CHANGE IN WEATHER PATTERN WILL ALSO BRING COOLER MORE NORMAL TEMPERATURES FOR NEXT WEEKEND. TIPTON && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 503 AM EDT TUE MAY 30 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-310915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 503 AM EDT TUE MAY 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The Cincinnati radar (KILN), 133 km away, was scanning. The volume nearest the first event began at 19:32 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2006Every state in 2006This day in weather historyWarnings in Ohio, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509374.